# SDR UALA2012041302223

- Difficulty date: April 13, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 69,373 hours, 25,761 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 450 S25r
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKES AT 10K FT, TEN MINS BEFORE LANDING.   LIGHTNING STRIKE FUSELAGE SKIN BS 450 S25R.  DRILLED OUT DAMAGE AND INSTALLED RIVET.
